T Nation

Tribex500 weirdness

I’ve been taking Tribex500 for a week now, and just about got used to the tase it makes when I burp. But something really weird happened today. I burped after taking it, and smoke came out my nose. What’s the deal with that?

The problem is you didn’t drink enough water with the Tribex. When you burped, the powder from the pills came out your nose. This usually happens with most powder form pills if you don’t take enough liquid with them

That happened to me a few times with MD6 due to the fact I took them on an empty stomach. Try drinking an extra 1-2 glasses of water with the capsules or you can take them a couple of minutes before a meal.

Take with food…unless you want to be the life of the party…then take on empty stomach and slam a diet coke…you can blow some impressive smoke rings with the diet coke interaction.

Uh-oh, looks like you might be a major candidate for Spontaneous Human Combustion…do a search on the web for more information.

You seem to be holding the pills in your esophagus instead of them getting to your stomach. The pills then disolve there instead of the stomach. This happens to me some times. Try taking them with a ginger capsule and a lot of water after the pills or some solid food to help push them down.

EDog

That rarin’ back gettin ready to fire a giagantic load of dick snot.

That happened one time when I took ZMA.

I’ve had it happen too. Take them with food or a shake. I looked like a smoking dragon when it happened.

Nothing weird about that!

I have also been experiencing this, it freaked me out the first time it happened. The after tast is hard to get rid of. I found taking prior to MRP helps prevent this.

lol. my buddy did that the other day with some undigested ripped fuel. basically some of the herb powder in the capsule got burped up through your nose. make sure you take like a gallon of water with tribex or other herbal combos. for some reason they won’t stay down properly unless you wash them down with a waterfall.

Lol!! The same thing happened to me once and it was freaking hilarious. I had just swallowed some tribex 500 along with some other supplements but I hadn’t taken much water with them. About 5 minutes later I was sitting talking to someone when I burped and what appeared to be a large amount of cigarette smoke came out of my mouth and nose. For a second I was like “what the hell is this?” Evidently one of the pills didn’t make it all the way down to the stomach and came apart so what appeared to be smoke was just the powder from the pill being blown back up. Talk about a snorting dragon!!

You didn’t swallow the pill all the way. The pill disolved in your throat and then u burped…when you breathed through your nose, the herb came out in a dust-like form.

Next time, take one pill at a time (not all 3 in one shot) and drink a bunch of water. This used to happen to me with ZMA, but I have found the above to prevent it from happening.

Same thing happened to me. That ‘smoke’ is just the powder inside the capsuls comming back up. Don’t be alarmed.

That actually happened to me, I took a few caps and didn’t drink any water for 30 minutes! I burped and a fucking cloud of smoke comes out of my mouth.

Oh man Chief. I laughed so hard I don’t need to do abs today. You probably burped up some of the Tribex powder. Or maybe your T levels are now so high that your smokin’.

Smoke came out of your nose? I’ve experienced the burps AND the smoke, but my smoke came out of my mouth. My guess is that you burped with you mouth opened, hence the smoke came out your nose.

Don’t smoke while you take your supps.

Hey Chief. What happened is that the fine powder in the capusles was not yet wet, but the capusle had dissolved. So the fine powder. To stop this I find it helps if you allow the capusle to partly dissolve in in your mouth and then to sip water or some other liquid for the next fifteen minutes. Best of Luck.
Question for Bill - Tribex500 isn’t flamable is it? I mean we don’t want good paying customer to burst into flames when they burp porduct. :wink: